# SDR AU510001517

- Difficulty date: August 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858202
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROXIMITY SYSTEM ELECTRONIC UNIT (PSEU) INTERMITTENT OPERATION.
